# SDR 97ZZZX4285

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2606
- Make and model: Cessna 650
- Aircraft serial: 650194
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: EM440
- Condition: Malfunction
- Location: Secondary Trim
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCOVERED THE SECONDARY TRIM OPERATED BACKWARDS.  THE OVERHAULED ACTUATOR WAS INSTALLED 5 HOURS PREVIOUSLY.  SUBMITTER STATED REVIEW OVERHAUL, FUNCTIONAL TEST AND QUALITY CONTROL PROCEDURES AT ELECTROMECH TECHNOLOGIES.  FOLLOW MM PROCEDURES AFTER INSTALLATION.
